# SDR DXTA2023022080820

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N823Q
- Make and model: Rkwell 700
- Aircraft serial: 7000061
- Aircraft time: 1,562 hours, 919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE MAIN BATTERIES CONNECTED, WHEN THE EMERGENCY LIGHT SWITCH IS MOVED FROM OFF TO ON POSITION, ALL LIGHTS WORK.  WHEN SWITCH IS MOVED TO THE ARM POSITION, THE CABIN GOES DARK( NO LIGHTS). LEFT AND RIGHT BATTERY SWITCHES ARE IN OFF POSITION. /// SIGN OFF /// REMOVED AND REPLACED EMERGENCY BATTERIES, PERFORMED CHARGE AND OPS CHECK GOOD.
